# SDR SWAA2018051722011

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 41,459 hours, 24,518 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 10618336
- Part serial: 8069D
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 WINDOW ARCED DURING DESCENT.  R&R L1 WINDOW HEAT CONTROLLER PER MM.
